# SDR R61A2025050900235

- Difficulty date: April 19, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  FWD CARGO DOOR CUTOUT LOWER MID SEAL REST BETWEEN FR25- FR26, STGR 26R CORRODED.  FWD CARGO DOOR CUTOUT LOWER MID SEAL REST BETWEEN FR25- FR26, STGR 26R REPLACED IAW SRM 51-41-01 PARA 4-6.
